# SDR R61A202004010477

- Difficulty date: March 16, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 40,437 hours, 24,377 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CF I, CORROSION FOUND ON SEAT TRACK BEAM BTW FR 20-43 AT RBL 11. REPLACED SEAT TRACK IAW SRM 51-43-03 AND 51-43-04. ***AIRCRAFT REMAINS IN HEAVY CHECK***
